MAUDE Adverse Event Report: JJGC S.A. EASY PACK HELIX GM 4.3X10/SMART ABUTMENT; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. EASY PACK HELIX GM 4.3X10/SMART ABUTMENT; ENDOSSEOUS DENTAL IMPLANT
Model Number 138.077
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Abscess (1690); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2022 in ada 19.Details of surgery: sinus augmentation.On (b)(6) 2022, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: infection, pain, bleeding, abscess and inflammation.No further patient complications were reported.

Brand Name
EASY PACK HELIX GM 4.3X10/SMART ABUTMENT
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key14576004
Report Number0001222315-2022-11680
Device Sequence Number6113925
Product Code DZE
UDI-Device Identifier07899878052609
UDI-Public07899878052609
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/02/2022
Report Date (Section F) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2026
Device Model Number138.077
Device Catalogue Number138.077
Device Lot NumberGVM95
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/02/2022
Device Age5 MO
Event Location Other
Date Report to Manufacturer05/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale